Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

What is telangiectasias of the vagina?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1991
Answered : 2825 Questions
Question
I was just wondering what telangiectasia at the vault of the vigina meant please.
Wed, 6 Jun 2018 in Women's Health
 
 
Answered by Dr. Bonnie Berger-Durnbaugh 1 hour later
Brief Answer:
Information

Detailed Answer:
Hello and welcome,

Telangectasias are enlarged small blood vessels of the superficial skin or of mucus membranes. The term vaginal vault is a description of the vagina after removal of the cervix and or uterus in which the upper end of the vagina is sewn closed. Telangectasias of the vaginal vault occur most often following radiation treatment. They tend to occur where tissue has been damaged or weakened such as from surgery, corticosteroids, radiation, etc. Sometimes, though, people just have a genetic predisposition to developing telangectasias, such as having spider veins on their legs.

Without more information (age, past and current medical history, etc) I can't say anything more specific for your particular situation, but this gives you a general idea. I hope it answered your question.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor